Friday, September 15, 2006

September 15th, 2006 - A little breathing Room

In the last four weeks or more that I have felt like crap, I've decided that my shots and the side effects could have possibly making my life miserable. I was right. I went off of them almost three weeks ago and boom. A 180 turn around. I can get through the day, I don't break into tears at moment's notice and I can focus on actual work at work instead of staring blank at it. I also felt well enough to start them again two days ago after some much needed rest. So far, so good. A little achy flu-like symptom, but that is about it. I might just be normal by next week. We'll see. To all of you who shot me a pick me up - thank you. Sometimes I guess we just all need a break once in awhile. I mean we all have different versions of crazy, but just plain nuts is something we all should avoid if at all possible. *LAUGHS* I plan to have a great weekend, you should too! Ciao my loyal fans!

5 comments:

camille said...

hi!its been a long time!
i stopped all my medicines about one month ago. i've never felt better.since before taking these injections for over 2 years and getting a worse mri tells me that the side effects are way worse than the disease at times.untill the pill gets approved by the fda i will be using iv solumedrol only if needed because that seems to be the best for me. i will use it when i have a bad relapse only.BTW i am not using blogger i am on myspace (more interesting)heres my url.
http://www.myspace.com/camille65
take care
camille

baitulos@aol.com said...

WOOHOO! Livin' La vida Loco!!! Glad that one is over for you...and it's nice to see you back on the blog!

Linda D. in Seattle

Suzy said...

Sometimes it's a hard decision to make...take time off and see where it heads or not. I think you made a great decision and it's seemed to have worked for you.

I'm with you on feeling like crap. Ughhh....it does end sometimes right? lol

So glad to hear that you are feeling better!!!!

mdmhvonpa said...

This is EXACTLY the same reason I've gone off my meds as well ... the side effects were just too awful to justifiy 1/3 fewer attacks. I've I'm having 1 or 2 minor attacks a year, being a wreck the whole time just cannot be tolerated! HUZZAH! Now, to give unsolicited advice. If the issue is that your white blood cells are eating the myelin and you are not supposed to have white blood cells in the brain ... what is needed is a stronger blood-brain barrier. The easiest way to do that is to eat foods that help you reinforce it like blueberries, cherries, dark grapes and other 'rock fruit'. Even the juice would help. For recovery from attacks, flood your body with GLA from evening primrose oil tabs. I take 3 a day.

I know it all sounds like a load, but I'm not pushing a cure or promoting any particular protocol.

Michelle said...

Hi Michelle, My name is Michelle also, I live in Alaska. I am new to your blog. I was diagnosed with MS about 12 years or so ago - on my birthday, no less!

Anyway, I hate reading that you are suffering with the side effects of the Rebif. Have you ever considered Copaxone? I had to stop Betaseron due to feeling sick ALL THE TIME and elevated liver enzymes. Copaxone is a daily shot, but it has changed my life, from being sick all the time to getting back to a functioning life. I have 5 minutes of pain from a shot and that's it, no side effects at all. I also haven't had any real excerbations since starting it 6 years ago. Not everything works for everyone, but if you have never checked it out, you might want to.

Best of luck,